# SDR CKSA97475

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4597643
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION, RT STA 460 RING TO CUSP FITTING CORRODED.  REMOVED AND REPLACED CUSP FITTING IAW DC8 SRM 51-3-0, 51-1-20D.  CORROSION TASK CARD NUMBER 557R-0552.  NON-ROUTINE TASK CARD NUMBER 110540.
